I started the depo shot several weeks ago. A couple weeks after I got the shot, I had intercourse with my boyfriend without protection. A couple weeks after I started feeling gassy and had stomach cramps, that may be related to something else but I'm not sure. Recently, ive experienced period cramps and light spotting. Is this normal for the depo shot or should i get tested for pregnancy?
It's common with Depo, especially until you've had 2 or 3 shots. For some it settles down.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2013 • 1 answer
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Updated 21 May 2018 • 3 answers
Updated 29 Jan 2015 • 1 answer
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Updated 6 Apr 2015 • 2 answers
Updated 29 Apr 2017 • 1 answer